Sh:793

Bib entry
@article{Sh:793,
 author = {Kojman, Menachem and Kubi{\'s}, Wies{\l}aw and Shelah, Saharon},
 title = {{On two problems of Erd\H{o}s and Hechler: new methods in singular madness}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {132},
 number = {11},
 year = {2004},
 pages = {3357--3365},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-04-07580-X},
 mrclass = {03E05 (03E04 03E17 03E35 03E55)},
 mrnumber = {2073313},
 mrreviewer = {Pierre Matet},
 doi = {10.1090/S0002-9939-04-07580-X},
 note = {\href{https://arxiv.org/abs/math/0406441}{arXiv: math/0406441}},
 arxiv_number = {math/0406441}
}